# SDR MWEA97631

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SRV CHECK, 3 EMERG LIGHTS ON CELIENE INOP BETWEEN ROWS 12 TO 14.  MAINT REMOVED AND REPLACED BATT PACK.
